# SDR 2012FA0000510

- Difficulty date: July 25, 2012
- Submitted: July 25, 2012
- Operation: General aviation
- Aircraft: N3122U
- Make and model: Beech A36
- Aircraft serial: E2431
- Aircraft time: 3,241 hours
- Engine: Cont IO550B
- Engine time: 1,626 hours
- System (JASC): 2434 · DC Generator-Alternator
- Part: Brushes
- Part number: 646853
- Condition: Worn
- Location: Alternator
- Part time: 1,626 hours
- Component: Alternator, Cont
- Component part number: 649304
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED ALTERNATOR AND FOUND ONE BRUSH WAS WORN PAST LIMITS, THE OTHER EXHIBITED IMMINENT FAILURE.
